The classical exact optimal confidence limits of reliability for the series system of dependent pass-fail components (Chinese)

Fang, Dayin . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1996. 18 :601-607

Locate this article in:

Bibtex

@article{CIS-130450,
  Author = {Fang, Dayin},
  Title = {The classical exact optimal confidence limits of reliability for the series system of dependent pass-fail components (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {18},
  Year = {1996},
  Pages = {601--607},
  Keywords = {}
}

Similar articles